# SDR DALA2017032802569

- Difficulty date: March 27, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 44,863 hours, 30,065 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT DIAPHRAGM AND ELONGATED RIVET HOLE ON LEFT WING REAR SPAR, XRS 457.  REPAIRED IAW SRM 51-10-05 AND 57-00-01.
